# SDR DXTA20082959

- Difficulty date: March 22, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N907QS
- Make and model: Cessna 750
- Aircraft serial: 7500201
- Aircraft time: 5,846 hours, 3,396 cycles
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(FLAPS FAIL) AT APPROX 3 DEGREES WITH SLATS EXTENDED.  PERFORMED FLAP SYSTEM OPERATION TEST IAW MM 27-50-00 4 A, B, C, D & F.  RAN FLAPS THROUGH 10 TIMES.  OPS CHECK GOOD AT THIS TIME
